GC::n:: continuity conditions for adjacent rational parametric surfaces

Jianmin Zheng, GuoZhao Wang, Youdong Liang. GC::n:: continuity conditions for adjacent rational parametric surfaces. Computer Aided Geometric Design, 12(2):111-129, 1995. [doi]

Authors

Jianmin Zheng

This author has not been identified. Look up 'Jianmin Zheng' in Google

GuoZhao Wang

This author has not been identified. Look up 'GuoZhao Wang' in Google

Youdong Liang

This author has not been identified. Look up 'Youdong Liang' in Google